MathSciNet Relay Station
MathSciNet bibliographic data
MR2369638 (2008m:65312) 65N30 (76M10 76S05)
Bochev, P. B.; Gunzburger, M. D. A locally conservative least-squares method for Darcy flows. Comm. Numer. Methods Engrg. 24 (2008), no. 2, 97–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement